# SDR CALA2023071202229

- Difficulty date: July 11, 2023
- Submitted: July 12, 2023
- Operation: Air carrier
- Aircraft: N13113
- Make and model: Boeing 757224
- Aircraft serial: 27555
- Aircraft time: 98,691 hours, 23,701 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 143N3340
- Condition: Damaged
- Location: Sta 580
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DAMAGE OCCURRED TO AIRCRAFT FROM BOARDING STAND LEFT SIDE OF FUSELAGE 10 INCHES AFT OF STA 580 AT STRINGER 20L. .057" WIDTH 1.10" A/Y=19.2 ALLOWABLE A/Y=30. REPAIRED AREA IAW 0100-0191. B757-200 SRM 53-00-01-2R-28 REPAIR 28. ACCOMPLISHED ON AMES NR EVALUATED DAMAGE AND FOUND TO BE OUT OF B757-200 SRM LIMITS IAW B757-200 SRM 53-00-01-1A-1 ALLOWABLE DAMAGE 1 DETAIL III DEPTH.
